# SDR DALA2021062103360

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 80,481 hours, 15,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1810 DURING SERVICE CHECK FOUND LEFT AISLE EXIT SIGN ASSEMBLY DAMAGE AT L3 DOOR. REPLACED LEFT AISLE SIGN BY L3 DOOR. SYSTEM OPERATION IS NORMAL. (LP 7478982)
